# SDR 2017FA0000228

- Difficulty date: June 1, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 10,233 hours, 6,794 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6922431369224314
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,233 hours, 6,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR WEB FEED THRU FITTING CORRODED.
